Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Mycobacterium tuberculosis curable? Is it safe to stop medicines due to loose motions?

Is Mycobacterium tuberculosis curable ? Due to low weight (45kg) and age 53 years , I also have less immunity and currently I have been prescribed anitboitics and anti tuberculosis drugs . Now as I am having lose motions , I have stoped the medicines.. Is it fine ?
Fri, 8 Aug 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics ,  
Pulmonologist 's  Response
Absolutely yes For your 1st question.mycobacterial infections are always curable. The problem with the treatment is that the duration is long and the side effects are too many. But surely curable.and big no for your second question. Loose motion is just an other thing. It should not be the reason for the stopping of AKT.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor My name is Dipeeka, F 32, New Delhi,( India) my first miscarrage was on 28th of june and D & C done and reason gave me missed abortion...

Recent questions on  Tuberculosis

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...